# SDR DALA2024052005338

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 92,257 hours, 42,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: A FAINT SMELL OF CLEANER OR CHLORINE WAS NOTICED FROM TOP OF DECENT TO PARKING AT THE GATE. C/A: 0462357 W C/W NO GO ODI STEPS IN LOG 0344631, AND AMDS WC 0550-2002, TYPE 9 MISC CORRECTIVE ACTION C/W. NO ISSUES FOUND. RAN #1 AND #2 ENG AT PWR FOR IP AND HP AIR FOR PACK 1 THEN PACK 2. NO ODORS NOTED . REF A320 AMM 71-00. (LP: 5884964)
